Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Suffering from osteoarthritis. Bone intensity reduced. Doing yoga. Advise?

hi, i m suffering from osteoarthritis since 5 age is 39 (female). my bone density has reduced from 63.8 to 61.7 within an year...i have been doing yoga and now aerobics for mobility...i have immense pain at times....i m having shelcal os....n homeopathic medicines for height is 151cm n my weight 62 advise
Asked On : Thu, 2 Aug 2012
Answers:  4 Views:  90
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Ayurveda Specialist 's  Response
1. since bone density is reduced, and your height is 151 cm (5'1") thus you should seek opinion of an Orthopedic surgeon regarding chances of Osteoporosis and also for Vitamin D therapy.
2. you should also check with baseline investigations like blood sugar, Blood pressure, lipid profile.
3. Osteoarthritis can be due to Age or Weight, and going by your parameters it seems that you have developed the pathology due to early age and short height putting weight on your knees.
4. Avoid: peas,chickpeas,split red gram,bitter gourd, jamun,suapri,night waking, excess walking and over eating.
5. take: wheat,brown rice,black gram,brinjal,garlic,pomegranate,mango, almonds,lemon,black grapes,ghee,oil,sesame(black),coconut water,tamarind.
6. Dry Heat (with use of hair dryer), Quadriceps exercises/knee cap, use of walking stick.
7. Avoid sitting on floor/climbing stairs as far as possible, use commode
8. Consult with an ayurveda physician regarding use of: Yograj Guggulu,maha rasnadi kwatha (decoction),trifla churan.
Answered: Fri, 6 Sep 2013
I find this answer helpful
Ayurveda Specialist Dr. Amol Baburao Avhad's  Response
u must need a ayurvedic panchakarma treatment... it give fast and better relife to u...
try this..
1]avoid fast food,oily spicy sour food... and too cold thing, a.c, fan etc.
2]take milk,egg,fish fruit etc.
2]in yoga.. suryanamaskar,bhujangasan.dhanurasana,vajrasana to u
4]start some ayurvedic medicine... like lakashadi gugule,sinhanad gugule, joint care tab,..etc
5]consult ur nearest ayurvedic doctor for panch karma..... thanks.
Answered: Sat, 29 Sep 2012
I find this answer helpful
Ayurveda Specialist Dr. Rajesh Lakhanpaul's  Response
I believe the use of Laksha adi guggul and praval pishti will restore the bone density. Osteo arthritis for last five years at this age calls for vigorous treatment to eradicate the disease. A detailed history on this front can let me suggest some panch karma to make life pain free.
Answered: Sun, 5 Aug 2012
I find this answer helpful
Ayurveda Specialist Dr. Gary Dehal's  Response
Dear Mam,
Greetings !

At this age this problem has become very common these days in females.Its very good that you are taking calcium and doing Yoga.That will really help you.But as you are having severe pain at time that is happening because of poor or weak ligaments around joints and joint is having wear and tear.What damage has been done can not be reversed but it can be checked at this stage.But with Ayurveda medicines we have seen very good relief in symptoms and general well being of patients and live a very normal life.
Answered: Thu, 2 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor